# SDR CA021007007

- Difficulty date: September 18, 2002
- Submitted: October 28, 2002
- Operation: Air carrier
- Make and model: Bell 205A-1
- Aircraft time: 10,603 hours
- Engine: Lyc T5313B
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Hanger Assy
- Part number: 20503181810
- Condition: Cracked
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) HANGER CRACKED AT BOTH ATTACH POINTS FOR THE FLEX COUPLING ATTACH.
